# SDR ASOA201910107112

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 53,863 hours, 33,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Part number: 12060867005
- Condition: Worn
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C IS IN FOR A MC-CHECK INSPECTION WHEN INSPECTION FOUND THE BUSHINGS MIGRATED AT THE LOWER ACTUATOR LOWER AND UPPER LUGS. MAINTENANCE REMOVED AND REAMED TO A OVERSIZE OF .772 AND INSTALLED A OVERSIZED BUSHING. ALL WORK ACCOMPLISHED IAW EMB 145 SRM  55-00-02. A/C WILL BE RELEASED AT THE END OF THE CHECK.
